# SDR 20000505SH012

- Difficulty date: April 12, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30723163
- Part serial: 990322902568
- Condition: Damaged
- Location: Hp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH 3 DENTS IN POST FIR TREE AREA AFT SIDE.  LOT NR 00P054.  (X)
